# SDR IPXA2019080984449

- Difficulty date: August 8, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 85,889 hours, 18,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT LVL EMER LT BAT 1 LOW.  R & R EMERGENCY LIGHTING BATTERY POWER SUPPLY PER AMM 33-51-01. OPS CHECKED GOOD.
